# SDR 2023FA0000409

- Difficulty date: August 11, 2023
- Submitted: August 11, 2023
- Operation: General aviation
- Aircraft: N509BW
- Make and model: Cessna 182E
- Aircraft serial: 18253974
- Aircraft time: 4,185 hours
- System (JASC): 3457 · Global Positioning System
- Part: Data Card
- Part number: UNKNOWN
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GARMIN NAV DATABASE CARD CASE HAD 3 OF 4 ASSEMBLY TABS BREAK
